# SDR UALA2008112606680

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 58,696 hours, 32,776 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: G718505
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NO GREEN LIGHT NR 2 ENG LIGHT BOTTLE.  REPLACED FIRE CONTROL PANEL.
